Show simple item record

dc.contributor.authorXu, C. J.zh_CN
dc.contributor.author许传炬zh_CN
dc.date.accessioned2013-12-12T02:28:10Z
dc.date.available2013-12-12T02:28:10Z
dc.date.issued1985zh_CN
dc.identifier.citationComptes Rendus De L Academie Des Sciences Serie I-Mathematique,300(8):235-237zh_CN
dc.identifier.issn0764-4442zh_CN
dc.identifier.otherISI:A1985AEL9000006zh_CN
dc.identifier.urihttps://dspace.xmu.edu.cn/handle/2288/66567
dc.language.isoen_USzh_CN
dc.titleHYPOELLIPTICITY FOR NON-LINEAR PARTIAL-DIFFERENTIAL EQUATIONS ASSOCIATED TO VECTORS FIELDSzh_CN
dc.typeArticlezh_CN


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record